# SDR UALA2012040502123

- Difficulty date: April 4, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 49,719 hours, 13,310 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 6F16321502
- Condition: Worn
- Location: Fire Warning Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE WARNING HARNESS HAS TWO WIRES AT 21:00 POSITION HAS WORN INSULATION UNDER CLAMP.  REPLACED HARNESS 585-4978 REF WDM 26-11-21. ACCOMPLISHED FIRE DETECTION TEST PER MM. TEST PASSED.
